IBS Network
21,006 members7,136 posts

Finally !

Finally after quite some time I've got a GP to actually listen to me, my problems seem to be after I've had a BM not before as some people, normally have a banana when I first get up so I can have my multitude of tablets then need the bathroom, always feel a little hungry after so then have breakfast, its when I go for the second or third time that the problems really rear their head, I feel weak, shaky and very nauseous with pain in my lower stomach area also fill up with wind and acid reflux, my anxiety levels really increase and occasionally turn into a panic attack, one GP said it was just coincidence that I feel like this and has always dismissed my digestive problems, my other GP sent me for an endoscopy and CT scan with showed gastritis and duodenitis and also diverticula's, have been on antibiotics a few times but it seems to be taking a long time to feel anything like human, I have now been referred to the Gastroenterology department at the Heath Hospital, on the waiting list for an appointment, hopefully this will start to give me some answers. Had a good chat with the owner of the local health food store as well and she suggested that because of the amount of antibiotics I have been taking lately I may need to reinforce the good bacteria in my colon by taking prebiotics rather than probiotics so giving this a try.

Sorry about the long post, but don't post very often

4 Replies
oldestnewest

Wishing you luck and hoping all goes well with gadtrologist. Hope you are feeling better soon.

1 like
Reply

Could it be one the tablets that you take that cause this to happen? I have the exact symptoms you describe including the panic when I take Solpediene.

1 like
Reply

Wishing you all the very best with the Gastroenterology department and that they sort out exactly what is wrong. I agree with Shehangsbrightly in that it could be down to what medication you are taking as well.

Also, good idea to go to the health store as our guts need good food.

1 like
Reply

Cancel the banana..replace it with something less sugary ..may be you have fructose intolerance and the combination of banana with the Meds all together just didn't agree with your gut ! if you don't have celiac disease or gluten sensitivity ..then you can try to start your day with plain bread or toast instead of a high fructose fruit like banana.Gluten free bread can be less irritant too.

1 like
Reply

You may also like...